# SDR DALA2023061504878

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SIDE AND LOWER SIDE OF CUSP WEB BTW STA Y=200 TO STA Y=220 AT PASSENGER CABIN. SUMMARY OF NRC 00203: CORROSION LEVEL 2. CUSP WEB BTW STA Y=200 TO STA Y=220 AT PASSENGER CABIN WAS REPLACED PER DWG #9936535 REV CS AND B717-200 SRM 51-41-02-0G. (LP #2816784)
